# SDR UALA2009082502636

- Difficulty date: August 24, 2009
- Submitted: August 26, 2009
- Operation: Air carrier
- Aircraft: N464UA
- Make and model: Airbus A320-232
- Aircraft serial: 1290
- Aircraft time: 32,934 hours, 12,243 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31865111
- Part serial: 40
- Condition: Corroded
- Location: Overwing Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BEGINNING TO FORM ON LEFT OVERWING SLIDE COMPARTMENT DOOR ON REAR SEAM.  *S/D*  REPLACED LEFT OVERWING SLIDE.
